Please use this identifier to cite or link to this item:
|Title:||An explicit class of codes with good parameters and their duals||Authors:||Özbudak, Ferruh
|Keywords:||DRNTU::Science::Mathematics::Discrete mathematics||Issue Date:||2005||Source:||Ling, S., Xing, C., & Özbudak, F. (2005). An explicit class of codes with good parameters and their duals. Discrete Applied Mathematics, 154(2), 346-356.||Series/Report no.:||Discrete applied mathematics||Abstract:||We study a class of codes with good parameters and their duals explicitly. We give direct constructions of the dual codes and obtain self-orthogonal codes with good parameters.||URI:||https://hdl.handle.net/10356/96321
|ISSN:||0166218X||DOI:||10.1016/j.dam.2005.03.013||Rights:||© 2005 Elsevier B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Discrete Applied Mathematics, Elsevier B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/j.dam.2005.03.013].||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Files in This Item:
|48. An explicit class of codes with good parameters and their duals.pdf||210.96 kB||Adobe PDF|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.